# SDR SIMA20150525003

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,673 hours, 28,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PS 2 INSPECTION EXTERIOR AFT EMER LIGHT TO BE INOPERATIVE.  R & R AFT EXTERIOR EMER LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
